# SDR HEEA0013035

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31219
- Make and model: Skrsky S76A
- Aircraft serial: 760230
- Engine: Allsn 250C30S
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 23031494
- Condition: Defective
- Location: Nr 8 Lab Seal
- Part time: 533 hours
- Component: 23035128
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO FOD AND TURBINE OVERHAUL.  UPON INSPECTION OF TURBINE PARTS NOTED:  MEASURED .001 BELOW SPECS (1.2520 - 1.2515) ON SEAL O.D. INSTALLED A NEW SEAL.
